# SDR AALA2000432

- Difficulty date: February 24, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK EMANATING FROM FASTENER IN W/W STATION 870 BELOW LOAD CONTROL VALVE.  REMOVED AND REPLACED CRACKED VERTICAL STIFFENER AS PER ESO 11697 DATED 2/23/2000.  (M)
